# SDR DL72S960987

- Difficulty date: April 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835D
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND RT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.
